Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear systems of differential equations with periodic solutions


Author: James S. Muldowney
Journal: Proc. Amer. Math. Soc. 18 (1967), 22-27
MSC: Primary 34.45; Secondary 34.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0206403-3
MathSciNet review: 0206403
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. J. Epstein, Periodic solutions of systems of differential equations, Proc. Amer. Math. Soc. 13 (1962), 690-694. MR 0144008 (26:1556)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45, 34.20

Retrieve articles in all journals with MSC: 34.45, 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0206403-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society